Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What treatment should I take for white bumps on the chest and back which when popped emit whitish gray substance ?

There are weird white bumps on my chest and back. If I pop them they either are a white or grayish skin-like substance. The substance is soft when it is white and firm when they are grayish. Sometimes they leave craters black if I don t remove them correctly. I ve been told that my father used to have it, and it is very embarassing. I NEED HELP. How do I treat this CORRECTLY?
Asked On : Mon, 25 Apr 2011
Answers:  2 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u have a type of acne that occur on cheat,back,shoulder and buttocks
apply clindamycin lotion twice a day
dont prick it
wear cotton under garments
avoid oily and spicy food
drink more water
Answered: Mon, 25 Apr 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
welcome to HCM.
You may be having Keratosis pilaris.
Start using a moisturizer and a keratolytic agent to reduce the lesions.
Please see a dermatologist for accurate diagnosis and prescription
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor